# SDR ASOA201000411

- Difficulty date: March 21, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 15,141 hours, 10,931 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Extractor
- Condition: Dirty
- Location: A/C Packs
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED STRONG SMOKE SMELL IN COCKPIT AND CABIN DURING FLIGHT.  (EMERGENCY DECLARED -- FIRE TRUCKS ROLLED AS A PRECAUTION).  REMOVED AND CLEANED LT & RT PACKS WATER EXTRACTORS IAW CMM 21-52-23.  OP'S CHECKS GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
